# SDR CA010129018

- Difficulty date: January 4, 2001
- Submitted: February 1, 2001
- Operation: General aviation
- Make and model: Boeing 727-22
- Aircraft time: 71,590 hours
- Engine: Pwa JT8D7B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 65162266
- Condition: Failed
- Location: Kruger Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTER&UPON FLAP RETRACTION, NR 5 LEADING EDGE FLAP IN TRANSIT LIGHT ILLUMINATED. FUEL DUMPED & A/C RETURNED TO AIRPORT OF DEPTR: MAINT CHANGED OUT FLAP SWITCH, P/N 40174 & SYS TESTED & FUNCTIONED NORMALLY. A/C DEPARTED & SAME FAULT RECURRED. MAINT REPL NR 5 LEADING EDGE FLAP ACTUATOR, P/N 65-17818-20 & LEADING EDGE POS CNTL MODEL, P/N 65-60212-11, AS PRECAUTIONARY MEASURE: SYS AGAIN TESTED AS PER THE MM& OPALLY CHECKED SEVERAL TIMES W/O FAULT. A/C RT-SRV. DISCREPANCY RETURNED ON NEXT DEPTR: A/C RETURNED AGAIN FOR MAINT TROUBLESHOOTING. FINAL RPT: L/E FLAP POS SWITCHES SWAPP ED BETWEEN 5 & 3 FLAP. WIRING FROM COCKPIT T
